# SDR 96ZZZX640

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N651TW
- Make and model: Boeing 767205
- Aircraft serial: 23058
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 1518
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP-16, FOUND CORROSION ON FLOOR BEAM CAP, STA 1518, RBL 18.  REMOVED CORROSION AND REPAIRED PER SRM 53-00-51.  AIRCRAFT TOTAL TIME:  38,181 HOURS; 13,720 CYCLES.
